| Model Number |
160021 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag rcived the following description: it was reported that the ventilator failed to provide ventilation to the patient.The device generated the alarms ¿panel connection lost¿ and ¿ventilation canceled.¿ the patient was manually ventilated using a manual breathing bag with continuous etco2 monitoring.The affected ventilator was disconnected from the patient and replaced with another ventilator.No patient harm was reported.
Additional Manufacturer Narrative
Hamilton medical ag reference number : (b)(4).Investigation ongoing.